# SDR MALA090144

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 24,435 hours, 27,136 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS IN CARGO DOOR OUTER SKIN.  REQUIRES EVALUATION.  REPAIRED COMPOSITE DAMAGE ON DENTS NR 1, 2 ON CARGO DOOR OUTER SKIN IAW EO NR S52028.
